Open Access
December, 1970 A Theorem on Saturated Plans and Their Complements
B. L. Raktoe, W. T. Federer
Ann. Math. Statist. 41(6): 2184-2185 (December, 1970). DOI: 10.1214/aoms/1177696728


Consider a saturated main effect plan for the parametric vector $\beta_1$, then this paper shows that when this plan is optimum (in the sense of maximum determinant of the design matrix) then the complementary plan is also optimum for the complementary vector $\beta_2$. Some additional corollaries are derived for special cases.


Download Citation

B. L. Raktoe. W. T. Federer. "A Theorem on Saturated Plans and Their Complements." Ann. Math. Statist. 41 (6) 2184 - 2185, December, 1970.


Published: December, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0218.62057
Digital Object Identifier: 10.1214/aoms/1177696728

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 6 • December, 1970
Back to Top